# SDR DALA2024032203656

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,450 hours, 27,031 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5645 L FWD ENT DOOR IECAS MSG CAME ON AT 15 K FEET PRESSURES WAS NORMAL MSG WENT BACK OFF AT 4899 FEET PRESSURE REMAINED NORMAL THROUGH DESCENT. CORRECTIVE ACTION: INSPECTED DOOR OPS NORMAL AT THIS TIME REF TO B757 AMM 52-70. (4394402)
